| Model Number |
BOET485 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
Event or Problem Description
It was reported that the patient came with a fallen prosthesis and a broken prosthesis holding screw, the implant is also fractured.Implant removed.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: b4: date of this report.B5: describe event or problem.D9: device available for evaluation change ¿no' to 'yes'.G3: date received by the manufacturer.H1: type of report, follow-up number.H2: follow up type.H3: device evaluated by manufacturer: change ¿no' to 'yes'.H6: evaluation codes.H10: additional narrative.An implant and unknown biomet screw were returned for investigation.Visual inspection of the as returned products identified worn markings due to usage, excessive bone/debris and a fracture on the threads on both implant and screw (screw inside implant).No pre-existing conditions were noted on the per.The reported device was located on tooth #26 and was used for approximately 1 year.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev h - july 2021 information identified: 'warnings' 'precautions' 'potential adverse events'.Documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f ¿ october 2019 information identified: 'warnings' 'precautions' 'potential adverse events'.Dhr review: dhr review was completed for the subject lot number (2011080851).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Dhr review could not be performed, as the lot number associated with the reported unknown biomet screw product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.Complaint history review: complaint history review was performed for the reported lot number (2011080851) for similar event and no other complaint was identified.No complaint history review could be performed without relevant lot and item information unknown biomet screw.Review completed utilizing keywords: fracture : implant and fracture : screw.Post market trend review: april post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.